# SDR SWIA201332811

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 17,565 hours, 10,605 cycles
- Engine: Ge CF348C5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Torque Shaft
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: K

## Discrepancy

UPON STOWING THRUST REVERSER RT ENGINE FLAMEOUT MESSAGE ILLUMINATED AND ITT SPIKED.  AFTER CLEARING AND ITT RETURNED TO NORMAL.  RT ENGINE REMAINED FLAMED-OUT.  (FLT 4605)  REPLACED THE RT ENGINE I/B AND O/B VG TORQUE SHAFTS IAW AMM.
